Thanks so much Kirsty. I will know next cycle if Ami is going to help my migraines. Did you mention how long you have been on ami for and your dose? Sorry if I have missed that information some where. Wishing you many more leaps forward. I Love hearing this positive news from you. Keep it coming!
Rene I am thrilled to hear you are having what you would consider normal days!
Thanks so much for your reply.
Yes I will keep you all posted! Fingers crossed for some success. May I ask did you try any other meds in the 11 months before the Ami?
Hope all goes well with the visit to the neurologist. Also was wondering if you had any weight gain?
I have had a little for the short time I was on the Prop. But I guess we cant have it all. A clear head is a good trade for a little weight gain I believe.
All the best
Hi Jo! Sorry think I missed that info out!!
I am on 20mg and started that 8 weeks ago now I have a packed of 25mg to try as I am hoping 5o get more from Ami! I havent started them yet. Today I was able to do some cycling for 20mins and some weight lifting! It was so good to get back at it without a migraine on the horizon or being to dizzy to get to my car! I am however starting to have a headache now! I hope it wont manifest into a full blown migraine xx
Hi @Jo_R! I did not have any medicines before the Ami beginning in December. Unfortunately, like so many here… they kept diagnosing me with BPPV and did not offer anything that would help.
Weight: well… if I had to say there’s one thing about Ami that has been a real downer… it’s the weight gain! I am not sure how much I have gained since I don’t do scales but I can tell you that I had to buy some new pants which are one size bigger. Of course, I did know going in that this may be a side affect… but still a bummer.
Having said all that… I still wouldn’t change a thing! I figure once my head and balance is worked out I can start working to get the weight off. That’s within my control, unlike the dizziness etc!
You have a cheering squad right here Hoping the very best for you!